Properness, Cauchy-indivisibility and the Weil completion of a group of isometries

Manoussos A, Strantzalos P (2012)
Pacific Journal Of Mathematics 259(2): 421-443.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Investigating the impact of local compactness and connectedness in the theory of proper actions on locally compact and connected spaces, we introduce a new class of isometric actions on separable metric spaces called Cauchy-indivisible actions. The new class coincides with that of proper actions on locally compact metric spaces, without assuming connectivity, and, as examples show, may be different in general. In order to provide some basic theory for this new class of actions, we embed a Cauchy-indivisible action in a proper action of a semigroup in the completion of the underlying space. We show that, if this semigroup is a group, there are remarkable connections between Cauchy indivisibility and properness, while the original group has a Weil completion and vice versa. Further connections in this direction establish a relation between Borel sections for Cauchy-indivisible actions and fundamental sets for proper actions. Some open questions are added.
Erscheinungsjahr
Zeitschriftentitel
Pacific Journal Of Mathematics
Band
259
Zeitschriftennummer
2
Seite
421-443
ISSN
eISSN
PUB-ID

Zitieren

Manoussos A, Strantzalos P. Properness, Cauchy-indivisibility and the Weil completion of a group of isometries. Pacific Journal Of Mathematics. 2012;259(2):421-443.
Manoussos, A., & Strantzalos, P. (2012). Properness, Cauchy-indivisibility and the Weil completion of a group of isometries. Pacific Journal Of Mathematics, 259(2), 421-443. doi:10.2140/pjm.2012.259.421
Manoussos, A., and Strantzalos, P. (2012). Properness, Cauchy-indivisibility and the Weil completion of a group of isometries. Pacific Journal Of Mathematics 259, 421-443.
Manoussos, A., & Strantzalos, P., 2012. Properness, Cauchy-indivisibility and the Weil completion of a group of isometries. Pacific Journal Of Mathematics, 259(2), p 421-443.
A. Manoussos and P. Strantzalos, “Properness, Cauchy-indivisibility and the Weil completion of a group of isometries”, Pacific Journal Of Mathematics, vol. 259, 2012, pp. 421-443.
Manoussos, A., Strantzalos, P.: Properness, Cauchy-indivisibility and the Weil completion of a group of isometries. Pacific Journal Of Mathematics. 259, 421-443 (2012).
Manoussos, Antonios, and Strantzalos, Polychronis. “Properness, Cauchy-indivisibility and the Weil completion of a group of isometries”. Pacific Journal Of Mathematics 259.2 (2012): 421-443.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1105.0557

Suchen in

Google Scholar